Opuscula Math. 26, no. 3 (2006), 407-419

 
Opuscula Mathematica

New efficient time integrators for non-linear parabolic problems

Blanca Bujanda
Juan Carlos Jorge

Abstract. In this work a new numerical method is constructed for time-integrating multidimensional parabolic semilinear problems in a very efficient way. The method reaches the fourth order in time and it can be combined with standard spatial discretizations of any order to obtain unconditinally convergent numerical algorithms. The main theoretical results which guarantee this property are explained here, as well as the method characteristics which guarantee a very strong reduction of computational cost in comparison with classical discretization methods.

Keywords: fractional step methods, non-linear parabolic problems, convergence.

Mathematics Subject Classification: 65M06, 65M12.

Full text (pdf)

Opuscula Mathematica - cover

Cite this article as:
Blanca Bujanda, Juan Carlos Jorge, New efficient time integrators for non-linear parabolic problems, Opuscula Math. 26, no. 3 (2006), 407-419

Download this article's citation as:
a .bib file (BibTeX),
a .ris file (RefMan),
a .enw file (EndNote)
or export to RefWorks.

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.